# SDR JYDR20201008218

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Aircraft time: 19,063 hours, 12,432 cycles
- Engine: Pwa JFTD12A5A
- Engine time: 7,602 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JFTD12A5A
- Part serial: 638232
- Condition: Overtemp
- Location: Nr 1
- Part time: 7,602 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS ON SHORT FINAL AT 50 FT AGL WHEN NR 1 ENGINE LOW SPEED CHIME CAME ON.  PILOT NOTED DECREASING N1 RPM WITH RISING T% (ROLLBACK).  PROPER ENGINE IDENTIFIED AND SHUT DOWN.  RECORDING T5 INDICATOR CHECKED AND FOUND ENGINE HAD REACHED 784C FOR 4 SECONDS.  THIS IS AN OVERTEMP SO ENGINE WAS REMOVED.  ENGINE WAS REMOVED FROM AIRCRAFT AND BEING SHIPPED BACK TO THIS REPAIR STATION FOR INVESTIGATION.  THIS REPORT IS BEING SUBMITTED AT THIS TIME TO MEET REPORTING REQUIREMENTS.
